1 doctor weighed in:

Ever since I started using rogaine (minoxidil) my hair looks terribble. Why?

1 doctor weighed in
Dr. Dan Fisher
Internal Medicine

In brief: May be minoxidil

Minoxidil may induce hair growth that is thicker and larger than your "normal" hair. Make sure you are applying it to the areas where you want hair growth evenly as directed and that it is not being washed off or distributed unevenly.

In brief: May be minoxidil

Minoxidil may induce hair growth that is thicker and larger than your "normal" hair. Make sure you are applying it to the areas where you want hair growth evenly as directed and that it is not being washed off or distributed unevenly.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors